# SDR UALA2009081002405

- Difficulty date: August 9, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 53,525 hours, 18,667 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Leaking
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 50KTS DUE TO SMOKE IN THE COCKPIT.  SMOKE AND OIL ODOR COMING OUT OF COCKPIT EYEBALLS ON TAKEOFF ROLL. ABORTED TAKEOFF, RETURNED TO GATE. 15 MIN IDLE RAN NR 1 ENG. NOTED: NR 1 ENG HAD JUST BEEN CHANGED DUE TO NR 5 BRG LEAKING OIL. COMPLETED POWER ASSURANCE CK ON ENG 1 AND 2.  BOTH CHECKED GOOD AND NOTED ON LM1876 AT TAKE OFF POWER NO SMOKE BUT NR 1 ENG HAD SLIGHT OIL ODOR. NONE NOTED ON NR 2 ENG AT TAKE OFF POWER NO OIL ODOR AND ENGINES BLEEDS ON AND PACKS ON. COMPLETED 30 MINUTE ENG BURNOUT PROCEDURE. FOUND OIL LEAKING FROM BETWEEN NR 2 AND NR 3 COMPRESSORS AND RUNNING DOWN FIXED GUIDE VAN AND TRAILING BACK TO THE 2.5 BLEED PORT. R & R ENGINE.
